Limit theorems for basic states of the anderson model
Funkcionalʹnyj analiz i ego priloženiâ, Tome 26 (1992) no. 4, pp. 92-95
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1992_26_4_a16,
author = {A. Astrauskas and S. A. Molchanov},
title = {Limit theorems for basic states of the anderson model},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {92--95},
year = {1992},
volume = {26},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1992_26_4_a16/}
}
A. Astrauskas; S. A. Molchanov. Limit theorems for basic states of the anderson model. Funkcionalʹnyj analiz i ego priloženiâ, Tome 26 (1992) no. 4, pp. 92-95. http://geodesic.mathdoc.fr/item/FAA_1992_26_4_a16/